Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 64, NWS Albuquerque, NM

September 23, 2015Harding County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 23, 2015, 9:59 PM MDT for Harding County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2015, 9:59 PM MDT (03:59 UTC)
Expired
Sep 24, 2015, 12:30 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Harding County, NM

The radar

The Cannon AFB radar (KFDX), 106 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS55 KABQ 240359
FFWABQ
NMC021-240630-
/O.NEW.KABQ.FF.W.0064.150924T0359Z-150924T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 PM MDT WED SEP 23 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 1230 AM MDT
    
* AT 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  CLUSTER OF SLOW SOUTHEASTWARD MOVING THUNDERSTORMS PRODUCING VERY 
  HEAVY RAIN STRETCHING FROM 10 TO 20 MILES EAST OF MOSQUERO TO 
  ABOUT 10 MILES NORTH OF LOGAN. FLASH FLOODING IS LIKELY... 
  ESPECIALLY ALONG UTE CREEK AND ITS IMMEDIATE TRIBUTARIES AS WELL 
  AS THE VICINITY OF STATE ROUTE 39.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
  HARDING COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3539 10344 3539 10354 3558 10379 3589 10384
      3590 10351 3567 10337 3547 10338

$$

43
2 follow-up statements
997 
WGUS75 KABQ 240530
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1130 PM MDT WED SEP 23 2015

NMC021-240630-
/O.CON.KABQ.FF.W.0064.000000T0000Z-150924T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDING-
1130 PM MDT WED SEP 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT FOR
SOUTHEASTERN HARDING COUNTY...

AT 1124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SHOWERS AND THUNDERSTORMS PRODUCING THE HEAVIEST RAIN HAD MOVED 
SOUTH OF THE WARNED AREA...BUT WITH RADAR ESTIMATED RAINFALL BETWEEN 
2 AND 4 INCHESACROSS A GOOD PORTION OF THE WARNED AREA...AT LEAST 
MINOR TO MODERATE FLASH FLOOD RISK WILL CONTINUE TO TRAVEL DOWN UTE 
CREEK AND PONDING OF WATER IS LIKELY IN OTHER LOW SPOTS ACROSS THE 
AREA.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3539 10344 3539 10354 3558 10379 3589 10384
      3590 10351 3567 10337 3547 10338

$$

43
898 
WGUS75 KABQ 240629
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1229 AM MDT THU SEP 24 2015

NMC021-240639-
/O.EXP.KABQ.FF.W.0064.000000T0000Z-150924T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDING-
1229 AM MDT THU SEP 24 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HARDING COUNTY WILL
EXPIRE AT 1230 AM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3539 10344 3539 10354 3558 10379 3589 10384
      3590 10351 3567 10337 3547 10338

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 5:52 PM MDT, 4 hours 7 minutes earlier.

Area forecast discussion, Sep 23, 5:52 PM MDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT WED SEP 23 2015

.AVIATION...
00Z TAF CYCLE
MAIN SH/TS IMPACT WILL BE FELT ACROSS THE EASTERN PLAINS INCLUDING
TCC THROUGH THE EVE AND OVERNIGHT HRS. WATCHING A SECONDARY AREA
OVER THE NC MTNS AS IT TRACKS SOUTHWARD. PERHAPS SOME SLIGHT
IMPACTS TO FMN DURING THE EARLY/MID EVE. BELIEVE THAT SECONDARY
ACTIVITY WILL DIE OFF BEFORE IT REACHES AEG/SAF/ABQ. MVFR/IFR CIGS
SHOULD DVLP IN BETWEEN THE RAIN LATER TONIGHT AND IMPACT TCC AND
PERHAPS LVS. JUST HAVE IT IN TCC AT THIS TIME. BASED ON THE UPPER
LOW POSITION...SH AND PERHAPS SOME TS WILL REDEVELOP AND IMPACT
THE EASTERN PLAINS. TCC AND ROW WILL LIKELY BE IMPACTED AND WILL
USE PREVAILING -SHRA TO REFLECT THAT POSSIBILITY. GUSTY EAST
CANYON WIND EXPECTED AT ABQ THU AFT. CARRYING GUST TO NEAR 25 KT
AT THIS TIME BUT COULD GET BUMPED UP LATE AFT/EARLY EVE.

50

&&

.PREV DISCUSSION...314 PM MDT WED SEP 23 2015...
.SYNOPSIS...
A REMNANT UPPER LEVEL TROUGH CONTINUES TO SLOWLY DRIFT
SOUTHEASTWARD OVER NEW MEXICO WHILE A MOIST AND FAIRLY UNSTABLE
ATMOSPHERE LINGERS OVER THE EASTERN HALF OF THE STATE. SHOWER AND
THUNDERSTORM ACTIVITY WILL REMAIN ELEVATED OVER THE EASTERN HALF
OF THE STATE THIS AFTERNOON AND OVERNIGHT WITH SOME POTENTIALLY
STRONG STORMS WITH HAIL...GUSTY WINDS...AND LOCALLY HEAVY
RAINFALL. INTO THURSDAY THE TROUGH WILL CONTINUE TO SLOWLY SAG
SOUTHWARD...AND AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
WILL REMAIN ACTIVE WITH SHOWERS AND THUNDERSTORMS. SOME GUSTY EAST
WINDS COULD SEEP INTO ALBUQUERQUE...SANTA FE...AND OTHER CENTRAL
AREAS LATE THURSDAY. A DRIER AND WARMER PATTERN WILL THEN BECOME
ESTABLISHED UNDER HIGH PRESSURE FRIDAY AND THROUGH THE WEEKEND.

&&

.DISCUSSION...

UPPER LEVEL TROUGH CONTINUES TO SAG SOUTHEASTWARD EVER SO
SLOWLY...AND WHILE THE PRECEDING SPEED MAX ALOFT IS
DIMINISHING...A SUFFICIENT COOL POOL ALOFT AND ASSOCIATED DYNAMICS
ARE EXPECTED TO CONTINUE ASSISTING DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS. STORM ACTIVITY WILL BE MOST WIDESPREAD IN EASTERN
HALF OF NM WHERE DEEPER MOISTURE AND HIGHER PWATS ARE. SOME DRYING
HAS OCCURRED IN WESTERN ZONES...LEAVING PWAT VALUES AROUND
0.5-0.75 INCH THERE WITH UPWARDS OF 1.0-1.25 INCH IN EASTERN
ZONES. IN ADDITION TO THE AFOREMENTIONED INGREDIENTS...STEEP
TEMPERATURE LAPSE RATES AND HIGH CAPE VALUES REMAIN JUXTAPOSED
EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON ALONG WITH DEEP
VERTICAL SHEAR PROFILES. A FEW STRONG/SEVERE STORMS HAVE ALREADY
BEEN OBSERVED OVER THE HIGH PLAINS...AND MORE POTENTIAL REMAINS
INTO THE EVENING AND PERHAPS THE EARLY MORNING HOURS AFTER
MIDNIGHT. FLASH FLOOD WATCH WILL CONTINUE FOR EASTERN TIER OF
COUNTIES. HAVE OPTED NOT TO INCLUDE ANY FOG FOR TONIGHT...BUT SOME
LOCALIZED AREAS COULD DEVELOP EAST OF THE CENTRAL MOUNTAIN CHAIN
BEFORE DAWN THURSDAY.

WITH THE TROUGH TAKING ON A MERIDIONAL TRAJECTORY AND THE AXIS
ORIENTED WEST-EAST...THE LOWER LAYER SYNOPTIC FLOW WILL BEGIN TO
EVOLVE INTO THURSDAY. THE TROUGH WILL LIKELY LOSE SOME DYNAMICS
DURING IT'S SOUTHWARD MIGRATION THURSDAY WITH A LESS PRONOUNCED
COOL POOL ALOFT. MEANWHILE THE BOUNDARY LAYER FLOW WOULD TURN
EASTERLY...OFFERING AN UPSLOPE COMPONENT OVER THE EASTERN HALF OF
THE FORECAST AREA. PROGNOSTIC LIFTED INDICES AND CAPE INDICATE
THERE WILL STILL BE SOME INSTABILITY IN THIS REGION...BUT THERE
WILL NOT BE AS MUCH PRESENT AS TODAY. THESE EASTERN AREAS WILL
HAVE LESS INSOLATION DUE TO CLOUD COVER AND CONSEQUENTLY SLIGHTLY
LOWER TEMPERATURES...BUT CENTRAL TO WESTERN ZONES WILL LIKELY BE
ABLE TO RISE A FEW DEGREES ABOVE TODAY'S READINGS.

DRIER AIR WILL QUICKLY FILL INTO THE NORTHERN AND WESTERN TIERS
OF NEW MEXICO FRIDAY WHILE THE TROUGH ALOFT BECOMES LOST IN IT'S
TRACK SOUTHWARD OUT OF NM. THIS WILL RAPIDLY SHUT DOWN STORM
PRODUCTION...AND MINIMAL POPS HAVE BEEN LEFT IN THE FORECAST. WITH
THE DRIER ATMOSPHERE AND LESS CLOUD COVER...TEMPERATURES SHOULD
REBOUND BACK TO OR JUST SLIGHTLY ABOVE NORMAL FOR LATE SEPTEMBER.
THIS TREND WILL PERSIST INTO THE WEEKEND AS HIGH PRESSURE EXTENDS
FROM THE BAJA NORTHEASTWARD INTO COLORADO WITH A CENTROID NEAR THE
FOUR CORNERS.

INTO NEXT WEEK MODELS ARE CONFLICTING ABOUT THE PLACEMENT OF HIGH
PRESSURE OVER NM AND THE GREATER SOUTHWEST ALONG WITH A
PROGRESSIVE PACIFIC TROUGH. LATELY THE INCLINATION HAS BEEN TO
STEER THE FORECAST TOWARD THE EUROPEAN SOLUTION WHICH IS STRONGER
WITH NEARBY HIGH PRESSURE VERSUS THE GFS AND ITS MORE SOUTHERLY
STORM TRACK. HOWEVER...THE LATEST RUN OF THE EUROPEAN MODEL
APPEARS TO BE TOO STRONG WITH THE DOME OF HIGH PRESSURE FOR EARLY
OCTOBER STANDARDS LATE NEXT WEEK. REGARDLESS THE FORECAST SHOULD
REMAIN MOSTLY DRY.

52

&&

.FIRE WEATHER...
ANOTHER ROUND OF WETTING STORMS ON THE INCREASE ACROSS NEW MEXICO
THANKS TO DAYTIME HEATING...AN ABOVE NORMAL PWAT ATMOSPHERE AND A
SLOW MOVING UPPER LEVEL TROUGH. BEST CHANCES FOR WETTING RAIN
TONIGHT WILL BE ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS WHERE
FLASH FLOODING IS POSSIBLE. HUMIDITY RECOVERY IS FORECAST TO BE
GOOD TO EXCELLENT OVERNIGHT.

BEST CHANCES FOR WETTING RAIN ON THURSDAY WILL BE ACROSS EAST
CENTRAL AND SOUTH CENTRAL PORTIONS OF THE AREA AS THE TROUGH MOVES
SOUTH ACROSS THE EASTERN PLAINS. AT THE SAME TIME...HIGH PRESSURE
WILL STRENGTHEN IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE OVER
THE GREAT BASIN...DESERT SW AND SOUTHERN ROCKIES. THIS RIDGE OF HIGH
PRESSURE WILL BE THE DOMINANT WEATHER FEATURE GOING INTO FRIDAY AND
CONTINUING THROUGH EARLY NEXT WEEK AS IT GRADUALLY EXPANDS AND
SHIFTS EAST OVER NEW MEXICO. A GENERAL DRYING/WARMING TREND WILL BE
ASSOCIATED WITH THIS FEATURE...WITH ABOVE NORMAL TEMPERATURES
FORECAST AREAWIDE FROM SATURDAY THROUGH EARLY NEXT WEEK. CHANCES FOR
WETTING RAIN WILL DROP OUT OF THE FORECAST AND MAY NOT RETURN FOR A
LONG TIME IF THE 12Z ECMWF ENDS UP WORKING-OUT.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ530-531-534>536.

&&
Hazardous weather outlook, Sep 23, 4:28 AM MDT, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 AM MDT WED SEP 23 2015

NMZ501>540-241200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
428 AM MDT WED SEP 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
FAVORING AREAS ACROSS THE NORTHERN MOUNTAINS AND THE EASTERN
PLAINS. STRONG TO MARGINALLY SEVERE STORMS WITH HAIL AND GUSTY
WINDS ARE POSSIBLE ACROSS THE SOUTHEAST PLAINS. MEANWHILE...HEAVY
RAIN IS POSSIBLE WITH ALL STORMS WHICH MAY CAUSE AREAS OF
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...HAIL...STRONG
WINDS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON
OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.

34

In the hours before

Local storm report, Sep 23, 5:46 PM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT WED SEP 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             12 SE TUCUMCARI         35.04N 103.58W
09/23/2015  E1.00 INCH       QUAY               NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502400

SHOEMAKE
Special weather statement, Sep 23, 7:29 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
729 PM MDT WED SEP 23 2015

NMZ501-503-504-240215-
NORTHWEST PLATEAU-FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-
729 PM MDT WED SEP 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY
UNTIL 815 PM MDT...

AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
CEDAR HILL TO 11 MILES SOUTHEAST OF TURLEY...AND MOVING SOUTHWEST AT
5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH THE POSSIBILITY OF SMALL HAIL.

LOCATIONS IMPACTED INCLUDE...
FARMINGTON...BLOOMFIELD...AZTEC...TURLEY...CEDAR HILL...BLANCO
TRADING POST...NAPI HEADQUARTERS...FLORA VISTA...EL HUERFANO TRADING
POST AND ARCHULETA.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
ANGEL PEAK RECREATION AREA...DUNES RECREATION AREA...GLADE RUN
RECREATION AREA...HEAD CANYON RECREATION AREA...JACKSON LAKE WILDLIFE
AREA...HAMMOND POINT SAN JUAN RIVER ACCESS...SAN JUAN RIVER ACCESS...
AND AZTEC RUINS NATIONAL MONUMENT.

BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.

&&

LAT...LON 3699 10826 3658 10823 3626 10786 3658 10754
      3700 10780
TIME...MOT...LOC 0127Z 057DEG 5KT 3707 10795 3663 10762

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 7:29 PM MDTSpecial Weather StatementABQSan Juan46 min
Sep 23, 7:41 PM MDTAreal Flood AdvisoryABQHarding, Union109 min
Sep 23, 8:31 PM MDTAreal Flood AdvisoryABQUnion119 min
Sep 23, 9:35 PM MDTFlash Flood WarningABQHarding, Union115 min
Sep 23, 11:55 PM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay, San Miguel2 hr
Sep 24, 3:28 PM MDTAreal Flood AdvisoryABQCurry2 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.